# SDR IPXA2019091146617

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 19,595 hours, 12,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR "CONTROL HANDLE" IS HARD TO OPERATE. THE HANDLE HAS SIGNIFICANT PRESSURE AND IS STIFF TO MOVE. LUBRICATED AND CLEANING DOOR GUIDES AND FITTINGS IAW AMM 52-10-00-0501. OPS CK OK.
